My wife has swelling and pain on her toe (pictures attached). Sometimes, blood and pus also secrete from it. Can you please suggest what we should do? Can this be healed through medicine? Please advise the medicine we should use. Does she require any surgery? Please advise.
Welcome to icliniq.com.
I have seen the pictures (attachment removed to protect patient identity).
For more information consult a general surgeon online --> https://icliniq.com./ask-a-doctor-online/general-surgeon
Thanks very much for the response. She does not have diabetes or fever, but she feels a pain in the toe while walking. We do have a little baby (7 months old). Is it alright to breastfeed while taking the medicines? Also, which specialty doctor usually treats paronychia? Should we consult a general surgeon or dermatologist? Kindly let me know so that I could take an appointment accordingly at our local hospital.
Welcome back to icliniq.com.
Hope that answers your query.
For more information consult a general surgeon online --> https://www.icliniq.com/ask-a-doctor-online/general-surgeon
Query: Hi doctor, My son age 3 years old has a fever since yesterday noon, till now I have given six times P-250 5 ml dosage, the fever reduces and comes back in three hours. The temperature goes 102.8 F in the underarm. Now at 2.30 PM, I have given Amoxicillin 125 mg 5 ml with P-250. Otherwise, he is nor... Read Full >>
Answer: Hi, Welcome to icliniq.com. I understand your concern. A fever has multiple causes, the most common causes are viral fever, throat inflammation. Usually, these illness does not require antibiotics (Amoxicillin). Antibiotics should be started only in a bacterial infection that too after doctor's re... Read Full
Query: Hi doctor, Yesterday, I had my wisdom tooth extracted. I received a prescription for Tylenol 3 (equivalent to Acetaminophen 300 mg and Codeine 30 mg) for pain and Amoxicillin (500 mg) to prevent infection. I immediately took one Amoxicillin as I walked out of the dental office and for the rest of th... Read Full >>
Answer: Hi. Welcome to icliniq.com. I have gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the Cephalosporin ins... Read Full
Query: Hi doctor, I am 50 years old female, went through menopause but otherwise I am healthy. There is a problem with my nails. Out of 10 nails, six nails have one-third of the nails separated from the nail beds, with a v shape, looking white underneath, rest of the nails are looking pinkish pale. The na... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your attachment (attachment removed to protect patient identity). You seem to have a condition known as onycholysis, which is characterized by the separation of the nail from its nail bed. Causes could be either a fungal infection (onychomycosis) or ... Read Full
Ask your health query to a doctor online?Ask a General Surgeon Now